# SDR TRAX200801118

- Difficulty date: September 5, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 12,826 hours, 10,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8775921 OPERATION 165 FOUND INBD AND OTBD CLIP ANGLES AT FS 280 AND RBL 9 TO BE CRACKED. SUP 9/11/08 - REMOVED INBD AND OTBD CLIPS AT FS 280 RBL 9 IAW CRJ 200, SRM 51-42-06 AND 51-42-21.  INBD AND OTBD CLIPS REQUIRE INSTALL.  INSTALLED NEW INBD ANGLE IAW CRJ 200 SRM 51-42-06 AND 51-42-21.  RBL 9 FS 280.00. REPLACED OTBD SLIP ANGLE FS 280.00, RBL 9 9AW, CRJ 200 SRM 51-42-06 AND 51-42-21.(K)
